# SDR DALA2017070405207

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 79,953 hours, 38,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY RED EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE AT L1-P2 UNDER LAV PAN. CONNECTED AND LIGHT CHECKED GOOD.
